# SDR SWAA2021060469385

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 001-A061 CABIN FLOOR BOARD 232SF AFT INBD CORNER DAMAGED ; / EVALUATED AND FOUND DAMAGE TO CORE AT AFT I/B CORNER AS MARKED. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-10 REV 73.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-10 STEP 3 A-D.   APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-10 STEP 3 E-G. CURED FOR 5 HOURS AT 120 DEGREES (OVEN B0-06 EXP 5-26-21); REPAIRED CABIN FLOOR BOARD 232SF AT AFT I/B CORNER IAW SRM 53-00-50-2R-10 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; STEP 1 AND 2 OK AND AUDIT COMPLETE
